taking zoloft for many years and have developed acute enemia. Doctors don't seem to know the cause and are recommending transfusions.
Marlene; I've heard others comment on long time Zoloft treatment (i'm coming off after 9 years on sertraline...Zoloft Generic, as it no longer helps me) Marlene , That's heavy duty...please...get at Least 1 more opinions , and make sure one of them is a BLOOD SPECIALIST ! ! ! If I may , do you have any marks on your skin. I've got nickle and dime size marks on both arms & scalp, of various colors [if they lit up i'd make a great Christmas tree], but I don't know that that has anything to do with Anemia. You be sure to get another SKILLED blood specialist to check you over, ok !
Zoloft is not known to cause anemia but below I ahve listed some of the side effects in my PDR. Good luck and hope it works for you. marjorie zych--- Dizziness, drowsiness, agitation, anxiety, confusion, fatigue, headache, nervousness, yawning, chest pain, palpitations, diarrhea/constipation, sexual dysfunction, increased sweating, twitching, fever, thirst and hot flashes, increased appetite, menstrual disorders and urinary disorders these are just some of them but it is a good drug for some. Never stop anything without your doctor knowing about it so they can replace it with something else or just wean you off instead of just dropping all at once.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2011 • 1 answer
Posted 25 Sep 2011 • 1 answer
Posted 24 Nov 2011 • 2 answers
Posted 29 Sep 2012 • 1 answer
Posted 13 Mar 2016 • 2 answers